Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 113, NWS Jackson, KY

June 2, 2009Pike County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 2, 2009, 5:39 PM EDT for Pike County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 5:39 PM EDT (21:39 UTC)
Expired
Jun 2, 2009, 6:30 PM EDT
In force
51 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

County Pike County, KY

The radar

The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:05 PM EDTHAIL 0.751 Se Pikeville, KYPENNY SIZE HAIL COVERED THE GROUND NEAR CHLOE CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS53 KJKL 022200
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
500 PM EDT TUE JUN 2 2009

KYC195-022230-
/O.CON.KJKL.SV.W.0113.000000T0000Z-090602T2230Z/
PIKE KY-
500 PM EDT TUE JUN 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL PIKE COUNTY...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR CHLOE...OR SOUTHEAST OF PIKEVILLE...MOVING 
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RACCOON...FISHTRAP LAKE AND ZEBULON BY 605 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3756 8249 3739 8228 3727 8258 3734 8264
TIME...MOT...LOC 2159Z 226DEG 19KT 3744 8244

$$

SBH
3 follow-up statements
000 
WUUS53 KJKL 022139
SVRJKL
KYC195-022230-
/O.NEW.KJKL.SV.W.0113.090602T2139Z-090602T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
539 PM EDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PIKE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 630 PM EDT

* AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  JONANCY...OR 12 MILES SOUTH OF PIKEVILLE...AND MOVING NORTHEAST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VIRGIE BY 545 PM EDT...
  ROCKHOUSE BY 610 PM EDT...
  SHELBIANA BY 620 PM EDT...
  MARROWBONE...GARDEN VILLAGE...CHLOE AND 7 MILES SOUTHEAST OF
  PIKEVILLE BY 625 PM EDT...
  FISHTRAP LAKE...6 MILES SOUTH OF RACCOON AND 8 MILES SOUTH OF
  ZEBULON BY 630 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3756 8249 3739 8228 3727 8258 3734 8264
TIME...MOT...LOC 2140Z 235DEG 11KT 3731 8258

$$

RICHEY
000 
WWUS53 KJKL 022203
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
603 PM EDT TUE JUN 2 2009

KYC195-022230-
/O.CON.KJKL.SV.W.0113.000000T0000Z-090602T2230Z/
PIKE KY-
603 PM EDT TUE JUN 2 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL PIKE COUNTY...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR CHLOE...OR SOUTHEAST OF PIKEVILLE...MOVING 
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RACCOON...FISHTRAP LAKE AND ZEBULON BY 605 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3756 8249 3739 8228 3727 8258 3734 8264
TIME...MOT...LOC 2159Z 226DEG 19KT 3744 8244

$$

SBH
000 
WWUS53 KJKL 022232
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
632 PM EDT TUE JUN 2 2009

KYC195-022240-
/O.EXP.KJKL.SV.W.0113.000000T0000Z-090602T2230Z/
PIKE KY-
632 PM EDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY HAS
EXPIRED...

HOWEVER...ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
NORTHERN PIKE COUNTY UNTIL 645 PM EDT.

TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3756 8249 3739 8228 3727 8258 3734 8264
TIME...MOT...LOC 2203Z 226DEG 19KT 3745 8242

$$

SBH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:05 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 2, 3:05 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
305 PM EDT TUE JUN 2 2009

.SHORT TERM.../TONIGHT THROUGH THURSDAY/...UPDATED

THE GFS AND SREF MODELS ARE BOTH IN PRETTY GOOD AGREEMENT REGARDING
THE TIMING OF PRECIPITATION SET IN THE SHORT TERM. SCATTERED SHOWERS
AND STORMS HAVE BEEN DUMPING HEAVY RAIN AND HAIL ACROSS THE SOUTHERN
THIRD OF THE FORECAST AREA THIS AFTERNOON WITH TWO WARNINGS ISSUED SO
FAR. THIS ACTIVITY IS BEING DRIVEN PRIMARILY BY DAYTIME HEATING AND
SHOULD WEAKEN AND DISSIPATE QUICKLY AS SUNSET APPROACHES. A PRE FIRST
PERIOD WILL BE INCLUDED IN THE 4 PM FORECAST PACKAGE TO DEAL WITH THE
ONGOING SHOWERS AND STORMS. AFTER THIS ACTIVITY ENDS...THE REMAINDER
OF THE NIGHT SHOULD BE QUIET. THE NEXT GOOD CHANCE OF RAIN IS
EXPECTED TO START BY 15Z TOMORROW...AS A SLUGGISH COLD FRONT BEGINS
TO DRIFT SOUTHWARD. THE HIGHEST PROBABILITY SHOWERS AND STORMS
WILL OCCUR LATE IN THE DAY ON WEDNESDAY WHEN INSTABILITY IS MAXIMIZED
ALONG THE FRONT. MODERATE TO HEAVY RAINFALL WILL BE THE PRIMARY
THREAT WITH THE STORMS THAT OCCUR TOMORROW WITH GUSTY WINDS AND SMALL
HAIL ALSO POSSIBLE. TEMPERATURES WERE TWEAKED ONLY SLIGHTLY TOWARD
THE MORE PROFICIENT METMOS TONIGHT THROUGH WEDNESDAY NIGHT. MADE A
FEW MODIFICATIONS TO SKY COVER...QPF...AND WEATHER GRIDS BASED ON
MINOR CHANGES MADE TO POP FORECAST. ALL IN ALL THE FORECAST WAS NOT
CHANGED ALL THAT MUCH OTHER THAN THE ADDITION OF A PRE FIRST PERIOD.
THE NEW ZONE FORECAST PACKAGE WILL BE ISSUED SHORTLY.

.LONG TERM.../THURSDAY NIGHT THROUGH TUESDAY/...UPDATED

EXTENDED AFD WILL BE ISSUED ONCE THE WEATHER CALMS DOWN A BIT.

&&

.AVIATION.../18Z TO 18Z/

HIGH PRESSURE WILL ALLOW VFR CONDITIONS TO PREVAIL AT ALL TAF SITES
THROUGH THE END OF THE TAF PERIOD FOR THE MOST PART. SCATTERED
SHOWERS AND THUNDERSTORMS HAVE FIRED THIS AFTERNOON IN THE VICINITY
OF ALL THREE TAF SITES...WITH LOZ AND SME HAVING NOT BEEN DIRECTLY
IMPACTED. JKL COULD SEE A BRIEF PERIOD OF MODERATE RAINFALL...GUSTY
WINDS...AND SOME LIGHTNING WITH A WEAKENING STORM AS IT MOVES ACROSS
THE AIRPORT BETWEEN 1830 AND 19Z TODAY. LOZ COULD EXPERIENCE A SHOWER
OR STORM BY 20Z THIS AFTERNOON WITH HEAVY RAINFALL...SMALL
HAIL..GUSTY WINDS AND LIGHTNING. IT APPEARS ONCE THE SUN BEGINS TO GO
DOWN THAT THESE SHOWERS AND STORMS WILL WEAKEN AND EVENTUALLY
DISSIPATE AS THEY LOSE THE HEATING OF THE DAY. AFTER THAT SCATTERED LOW
CLOUDS WITH CIGS AROUND 7K WILL DOMINATE UNTIL AROUND 2Z...AFTER
WHICH A BROKEN DECK OF HIGH CLOUDS...ASSOCIATED WITH A DECAYING
THUNDERSTORM CLUSTER CURRENTLY OVER MISSOURI AND ILLINOIS...WILL
MOVE ACROSS THE TAF SITES.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...AR
LONG TERM...DUSTY
AVIATION...AR
Hazardous weather outlook, Jun 2, 3:39 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
339 PM EDT TUE JUN 2 2009

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-032245-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
339 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CLUSTERS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL...FREQUENT
LIGHTNING AND HEAVY RAINFALL THAT COULD CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
WEDNESDAY NIGHT AS A COLD FRONT PASSES THROUGH THE OUTLOOK AREA. AN
ISOLATED SEVERE THUNDERSTORM CONTAINING DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE.

THUNDERSTORMS ARE AGAIN POSSIBLE ON FRIDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND WEDNESDAY EVENING.

ABE/AR

In the hours before

Local storm report, Jun 2, 4:10 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
410 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             1 SSE MOUNT VERNON      37.35N 84.34W
06/02/2009  E0.75 INCH       ROCKCASTLE         KY   TRAINED SPOTTER

&&

JCARICO
Local storm report, Jun 2, 4:45 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
445 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             BEATTYVILLE             37.58N 83.71W
06/02/2009  E0.75 INCH       LEE                KY   LAW ENFORCEMENT

&&

JMACZKO
Local storm report, Jun 2, 5:02 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
502 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             STINNETT                37.09N 83.40W
06/02/2009  E1.00 INCH       LESLIE             KY   LAW ENFORCEMENT

0417 PM     HAIL             WOOTON                  37.18N 83.30W
06/02/2009  E0.75 INCH       LESLIE             KY   LAW ENFORCEMENT

&&

JCARICO
Local storm report, Jun 2, 5:06 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
506 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             SANDHILL                37.73N 84.02W
06/02/2009  E1.00 INCH       ESTILL             KY   TRAINED SPOTTER

&&

JMACZKO
Local storm report, Jun 2, 5:14 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
514 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             CLAY CITY               37.86N 83.93W
06/02/2009  E0.88 INCH       POWELL             KY   TRAINED SPOTTER

&&

JMACZKO
Local storm report, Jun 2, 5:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
517 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             HARDWICK                37.78N 83.94W
06/02/2009  E1.00 INCH       POWELL             KY   TRAINED SPOTTER

&&

JMACZKO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:39 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Wayne, Whitley51 min
Jun 2, 1:43 PM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne, Whitley62 min
Jun 2, 2:35 PM EDTSevere Thunderstorm WarningJKLKnox, Laurel, Whitley55 min
Jun 2, 2:37 PM EDTSevere Thunderstorm WarningJKLMcCreary, Whitley53 min
Jun 2, 2:51 PM EDTSevere Thunderstorm WarningJKLPulaski54 min
Jun 2, 2:52 PM EDTAreal Flood AdvisoryJKLKnox, Laurel, McCreary, Wayne, Whitley74 min
Jun 2, 3:02 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel58 min
Jun 2, 3:07 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley53 min
Jun 2, 3:13 PM EDTFlash Flood WarningJKLMcCreary114 min
Jun 2, 3:26 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne, Whitley19 min
Jun 2, 3:39 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle33 min
Jun 2, 3:50 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle55 min
Jun 2, 3:55 PM EDTSevere Thunderstorm WarningJKLClay, Harlan, Leslie40 min
Jun 2, 4:20 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley55 min
Jun 2, 4:24 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Leslie, Owsley, Perry42 min
Jun 2, 4:36 PM EDTSevere Thunderstorm WarningJKLFleming39 min
Jun 2, 4:46 PM EDTSevere Thunderstorm WarningJKLEstill, Powell59 min
Jun 2, 5:10 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan50 min
Jun 2, 5:23 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott, Letcher, Pike37 min
Jun 2, 5:35 PM EDTSevere Thunderstorm WarningJKLMenifee, Morgan, Wolfe40 min
Jun 2, 5:38 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery, Rowan52 min
Jun 2, 5:58 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Rowan47 min
Jun 2, 6:01 PM EDTSevere Thunderstorm WarningJKLMartin, Pike44 min
Jun 2, 6:21 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan, Rowan39 min
Jun 2, 6:31 PM EDTAreal Flood AdvisoryJKLPike3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.